libido

Discussion in 'Fibromyalgia Main Forum' started by ANGELEO728, Jan 21, 2009.

  1. ANGELEO728

    ANGELEO728 New Member

    anyone else have a severe loss of libido? It is really causing some major problems in my relationship. I hate this. I have never been like this before but the last 6 months I just can't tolerate to bothered by sex.
  2. loto

    loto Member

    I have the loss of libido also. My husband tries to be patient and understanding, but it's hard for him to be that way all the time. I just don't know what to do either. I just have no interest in intimacy anymore!!! So, you're not alone.
  3. luv2float

    luv2float New Member

    I think my loss is tied to my meds. So many of them cause this. Talk to your doctor about it, maybe they will have some suggestions. I take buspar which is for anxiety, it really relaxes me and makes me feel warm all over which helps build up my desire. My husband and I also use a lubricant (vagisil) which gets me more in the mood. Of course, there is always other ways you can take care of your husband other than intercourse. Be imaginative.
  4. SnooZQ

    SnooZQ New Member

    Loss of libido is a common side effect of many antidepressants.

    Have you had a free testosterone level run? A little Mr. T. in the system is what gives us gals the drive. It's also helpful for muscle repair.

    Best wishes.